# SDR FDEA201004121146

- Difficulty date: April 12, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 55,452 hours, 11,861 cycles
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: NYB675413
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE LOWER CTR UNDERWING BARREL CHORD AT STA 1305.250 FOUND CRACKED. REPAIRED IAW EA1-5710-137957.
